CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
fedupwithdox Views: 54,342
Published: 14 years ago
 
This is a reply to # 70,925

Re: Mirena IUD Side Effects


this sounds so similar to my experience. I had my Mirena inserted last November and it was so painful I couldn't move off the couch for 3 days. Then I had sporadic bleeding, heavy clumped, then no bleeding, then serious cramping and weight gain. All this time I have had no desire for sex and my muscle tone is diminished. I've had very heavy mucus discharge. I finally went into the gyno and he was convinced it was all mental/emotional. I am emotinally and mentally distressed but it's the result not the cause of the above symptoms. He finally did hormone workup and found I was pretty normal, with the exception of testosterone levels which were unusually low. He called to give me the results and he again suggested counseling. I"m so fed up! I asked him whether the Mirena could be impacting me and causing the aforementioned symptoms. He said "no, not likely. These are not side effects reported by the manufacturer." But the manufacturer is not using them I am and these are the side effects I'm reporting..anyway, I'm getting the IUD out then finding a new gyno. I'm looking for a woman, I'm convinced men, even if they are trained gynocologist are biologically unable to understand the crap we have to deal with!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.750 sec, (1)